CSN Login
Members Online: 3

Back at it

Faith_
Posts: 56
Joined: Mar 2011

After deciding to go with the Rituxan treatments every two months (versus radiation), and a nice break from any treatments (last treatment was in October Rituxan/Bendamustine), my husband had his first maintance treatment of Rituxan yesterday morning. After a 4 1/2 hour infusion he was pretty much knock out for the remainder of the day started at 9:30am and ended at 2:00. Didn't get much sleep during the night said his head felt foggy and couldn’t get comfortable. Since he gets a 2 month break in between treatments I am praying that the infusions will be easier on him as he continues. The good thing is that CT scan shows no signs of Lymphoma, which we are grateful for. I only wish that he didn't have to continue the infusion but I guess this is part of the deal "what a dead".

Wishing everyone A Happy New Year “2012”, I pray this year and all the years ahead, will bring you all good health. Keep the faith and know that through God grace there is always hope.

God Bless.

COBRA666's picture
COBRA666
Posts: 2418
Joined: May 2010

Faith,
Those R infusions will knock it out of you because of the benedryl.Rituxan is not a chemo drug and shouldn't cause any real after effect like the chemo. You notice I say should not. I do notice that I feel a little dragged out for about 2 months after my 6 month schedule of R. Nothing like chemo effects. This is just me and we are all different. Hope he does not experience any after effects. John(FNHL-4-1A-5/10)

Faith_
Posts: 56
Joined: Mar 2011

Yes, today day 3 he is feeling much better. The fatigue/dragged out feeling has been an issue every since the first infusions which he has pretty much given into it. He'll go lay or just sit down for 30 minutes and then he is fine.

Thank you, John for your posting.

Grace

allmost60's picture
allmost60
Posts: 3167
Joined: Jul 2010

Hi Faith,
I'm doing the bi-monthly R infusion and the day of treatment also leaves me very tired. As John stated, it's the pre-meds given before the infusion. I'm usually pretty clear headed by day 2 but do feel more tired than usual. I do however gain somewhat more energy with each week thereafter. My energy level is at 50 to 60% since finishing the CVP-R chemo a year ago Dec. I did expect more, but have adjusted my activities to accomodate my "new normal". I was a very "hyper" person before my cancer diagnosis, so maybe my newfound lack of "hyperness" is a good thing, and I just don't know it yet...ha! Hubby seems to like me better this way..ha! I've finished one year of my 2 year Rituxan maint and I'm amazed at how fast the time has passed. I'll keep prayers and good positive thoughts that your hubby does well. Much love...Sue
(Follicular NHL-grade2-stage3-typeA-diagnosed 6/10) age 61 (considered stable).

Faith_
Posts: 56
Joined: Mar 2011

Hi Sue,
Had to laugh with you about your "new normal" lack of "hyperness"...funny my husband has always been pretty low key. And now after treatments, well should I say more (but I am not complaining, low key/hyper I will take him any way). I am working on him to get that parked Harley in the garage cleaned and running, it’s been a year since we've taken any real rides. I keep pushing :-)))

Thanks,God Bless.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network